RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zubelevich, Oleg Èduardovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 9

Number of views:
This page:1348
Abstract pages:1616
Full texts:602
References:161
E-mail:

http://www.mathnet.ru/eng/person18926
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/652252

Publications in Math-Net.Ru
2019
1. D. V. Treschev, O. E. Zubelevich, “On a heavy quantum particle”, Russ. J. Math. Phys., 26:1 (2019),  109–121  mathnet  isi  scopus
2018
2. O. Zubelevich, “Majorant Method for the Evolution Differential Equations in Sequence Spaces”, Math. Notes, 103:4 (2018), 565–582  mathnet  isi  elib  scopus
3. O. È. Zubelevich, T. V. Sal'nikova, “A note on Lagrange’s top theory”, Nelin. Dinam., 14:1 (2018),  139–143  mathnet  elib
2017
4. O. È. Zubelevich, “On bounded and unbounded curves in Euclidian space”, Math. Ed., 2017, 4(84),  20–24  mathnet
5. O. E. Zubelevich, “On a chain on cone problem”, Sib. J. Pure and Appl. Math., 17:4 (2017),  57–63  mathnet
2013
6. D. Treschev, O. Zubelevich, “On weak solutions to the Lagrange-D'Alembert equation”, Appl. Math. (Warsaw), 40:3 (2013),  383–392  mathnet  mathscinet  zmath
2011
7. O. È. Zubelevich, “The Schauder–Tikhonov Theorem in Countably Normed Spaces”, Mat. Zametki, 90:2 (2011),  310–312  mathnet  mathscinet; Math. Notes, 90:2 (2011), 288–290  isi  scopus
2007
8. O. È. Zubelevich, “On parabolic problems with non-Lipschitz nonlinearity”, CMFD, 21 (2007),  62–76  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 153:5 (2008), 710–725  scopus
2006
9. O. Zubelevich, “A note on theorem of Massera”, Regul. Chaotic Dyn., 11:4 (2006),  475–481  mathnet  mathscinet  zmath
2005
10. O. È. Zubelevich, “On regularity of stationary solutions to the Navier–Stokes equation in 3-D torus”, Lobachevskii J. Math., 17 (2005),  259–263  mathnet  mathscinet  zmath
2003
11. O. È. Zubelevich, “On exponentially small effects in dynamical systems with a small parameter”, Zap. Nauchn. Sem. POMI, 300 (2003),  273–278  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2839–2842
2002
12. O. Zubelevich, “On Exponentially Small Effects in Dynamical Systems with a Small Parameter”, Regul. Chaotic Dyn., 7:3 (2002),  315–324  mathnet  mathscinet  zmath
2001
13. O. È. Zubelevich, “On the Majorant Method for the Cauchy–Kovalevskaya Problem”, Mat. Zametki, 69:3 (2001),  363–374  mathnet  mathscinet  zmath  elib; Math. Notes, 69:3 (2001), 329–339  isi

1998
14. D. Treschev, O. Zubelevich, “Invariant tori in Hamiltonian systems with two degrees of freedom in a neighborhood of a resonance”, Regul. Chaotic Dyn., 3:3 (1998),  73–81  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. О периодических решениях систем с сингулярным Лагранжианом
O. È. Zubelevich

April 15, 2019
2. Точки совпадения отображений банаховых пространств
O. È. Zubelevich

April 16, 2018 16:45
3. О периодических решениях одной гамильтоновой системы с некомпактным конфигурационным пространством
O. È. Zubelevich

April 24, 2017
4. Об одном классе бесконечномерных гамильтоновых систем
O. È. Zubelevich

February 13, 2017
5. Метод непрерывного усреднения и теоремы существования для счетных систем УРЧП типа Коши-Ковалевской
O. È. Zubelevich
Dynamical systems and differential equations
February 29, 2016 18:30
6. Эволюционные дифференциальные уравнения в пространствах последовательностей
O. È. Zubelevich

March 16, 2015
7. Лагранжевы системы с негладкими связями
O. È. Zubelevich

March 3, 2014
8. Базисы Шаудера и дифференциальные уравнения в бесконечномерных пространствах
O. È. Zubelevich

November 18, 2013
9. Теоремы Коши и Пеано для параболических и гиперболических систем
O. È. Zubelevich

October 9, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019